# SDR DALA2025070805169

- Difficulty date: June 29, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 95,011 hours, 17,962 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bulb
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1806 1R DOOR SLIDE ARMED INDICATING LIGHT INOP AT THE F/A PANEL - LIGHT AT THE DOOR IS OK. CORRECTIVE ACTION: REPLACED LIGHT BULB AND TESTED. (1052297).
